U.S. doctors online nowAsk doctors free
PA
A 50-year-old male asked:

Would going from 60 to 40 mg of cymbalta (duloxetine) cause nausea as a withdrawal symptom beyond a few weeks?

1 doctor answer2 doctors weighed in
Dr. Kevin Vaught
Neurosurgery 28 years experience
No: I would recommend following up with your Dr. for further evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 5, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.